# SDR P5CA2021021800043

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,019 hours, 5,317 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: False Indication
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX RADAR SHOWS EXCESSIVE RETURNS ON GROUND AND CLIMB OUT WITH NO WEATHER. 0,5,7 AND GREATER DEGREES UP.  WORKS FINE ABOVE FL 180.  RECYCLE WX RADAR CB THEN WX RADAR OPERATION TEST OK PER AMM 34-43-00 PG 501.
